# SDR DHL2001742013

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D15
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Dislodged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENG GROUND FAULT LIGHT ILLUMINATED.  FOUND GENERATOR COOLING DUCT DISLODGED AND RESTING ON FIRE LOOP.  RESECURED COOLING DUCT, CLEANED AND RE SEATED FIRE LOOP C/P.  OPS NORMAL IAW MM CH 26-11-0.
